# SDR CA140314016

- Difficulty date: March 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: NAS66051
- Condition: Mismanufactured
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 206040004111
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ASSEMBLY OF A TRANSMISSION AFTER OVERHAUL A NEW BATCH OF BOLTS WAS BEING USED.  1 OF THE BOLTS OUT OF THE BAG WAS FOUND TO HAVE BEEN IMPROPERLY DRILLED DURING MFG. THE BOLT WAS DISCARDED AND ALL OTHER BOLTS IN THAT BATCH INSPECTED WITH NO OTHER DEFECTS NOTED.
